Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/6986
Full metadata record
DC FieldValueLanguage
dc.contributor.authorÖzarslan, Mehmet Ali-
dc.contributor.authorDuman, Oktay-
dc.date.accessioned2021-09-11T15:44:42Z-
dc.date.available2021-09-11T15:44:42Z-
dc.date.issued2008-
dc.identifier.issn0003-889X-
dc.identifier.urihttps://doi.org/10.1007/s00013-007-2354-5-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/6986-
dc.description.abstractIn this study, motivating our earlier work [O. Duman and M.A. Ozarslan, Szasz-Mirakjan type operators providing a better error estimation. Appl. Math. Lett. 20, 1184-1188 (2007)], we investigate the local approximation properties of Szasz-Mirakjan type operators. The second modulus of smoothness and Petree's K-functional are considered in proving our results.en_US
dc.language.isoenen_US
dc.publisherBirkhauser Verlag Agen_US
dc.relation.ispartofArchiv Der Mathematiken_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectSzasz-Mirakjan operatorsen_US
dc.subjectthe second modulus of smoothnessen_US
dc.subjectPetree's K-functionalen_US
dc.subjectlocal approximationen_US
dc.subjectpositive linear operatorsen_US
dc.titleLocal Approximation Results for Szasz-Mirakjan Type Operatorsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume90en_US
dc.identifier.issue2en_US
dc.identifier.startpage144en_US
dc.identifier.endpage149en_US
dc.authorid0000-0001-7779-6877-
dc.identifier.wosWOS:000253197800008-
dc.identifier.scopus2-s2.0-43149119969-
dc.institutionauthorDuman, Oktay-
dc.identifier.doi10.1007/s00013-007-2354-5-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ3-
dc.identifier.wosqualityQ3-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

13
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

11
checked on Jan 11, 2025

Page view(s)

74
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.